Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Overdose of morphine leading to blood infection - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3393 Questions

Doctor :   Hi
Doctor :   How can I help you?
User :   My mom has copd and was an alcoholic. She was prescribed morphine and I have found where it says if these two things apply to you you shouldnt take morphine. Why>
Doctor :   Ok
User :   She is in the hospital from an overdose and she has a blood infection now. Please help me
Doctor :   Who prescribed Morphine
Doctor :   to her
User :   A pain management doctor
Doctor :   and is she overdose from Morphine
User :   for breast pain that they dont know what it is
User :   yes
Doctor :   Is it just for breast pain was she prescribed
User :   The doctor prescribed her too much medicine and it was too much for her.
Doctor :   Ok
Doctor :   Was she prescribed any other opioid medicien before morphine
User :   no
Doctor :   because unless a similar medication is tolerated by a person it is usually intolerated by an person
Doctor :   You may not be able to take this medicine unless you are already being treated with a similar opioid pain medicine (mild form) and your body is tolerant to it.

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor